[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 6, Issue 3 (Vol. 6, No. 3 2020) ::
Mathematical Researches 2020, 6(3): 0-0 Back to browse issues page
Double-null operators and the investigation of Birkhoff's theorem on discrete lp spaces
Ali Bayati Eshkaftaki
Shahrekord University , a.bayati@math.iut.ac.ir
Abstract:   (409 Views)
Doubly stochastic matrices play a fundamental role in the theory of majorization. Birkhoffchr('39')s theorem explains the relation between $ntimes n$ doubly stochastic matrices and permutations. In this paper, we first introduce double-null  operators and we will find some important properties of them. Then with the help of double-null operators, we investigate Birkhoffchr('39')s theorem for descreate $l^p$ spaces.
Keywords: Doubly stochastic operator, Double-null operator, Birkhoff's theorem, Extreme points
     
Type of Study: S | Subject: alg
Received: 2018/01/26 | Accepted: 2019/01/14 | Published: 2020/11/30 | ePublished: 2020/11/30
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bayati Eshkaftaki A. Double-null operators and the investigation of Birkhoff's theorem on discrete lp spaces. Mathematical Researches. 2020; 6 (3)
URL: http://mmr.khu.ac.ir/article-1-2734-en.html


Volume 6, Issue 3 (Vol. 6, No. 3 2020) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.07 seconds with 30 queries by YEKTAWEB 4227